# SDR UPS06846022

- Difficulty date: January 17, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3619434U1
- Condition: Cracked
- Location: Bs 1490 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 32L END FITTING CRACKED AT STA 1490.  REMOVED SPLICE END FITTING IAW SRM 51-1-21, LOCATED AND DRILLED REPLACEMENT END FITTING IAW SRM 51-3-2, DWG 3619434 AND SRM 51-1-21.
